# SDR SWIA202157338

- Difficulty date: March 4, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Slider
- Condition: Nicked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH NACELLE UPPER TRANSLATING COWL OTBD SLIDER HAS NICKS/GOUGES. AREAS MARKED.   (C-CHECK RO 4/3/2021)    BLENDED OUT NICKS/GOUGES REF CRJ700 SRM 51-12-00-001-001-A01. FOUND TO BE WITHIN LIMITS PER REO 670-54-21-1434 REV-- DATE 2021-03-15. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO NDT DEFECTS NOTED. RESTORED FINISH.
